prof. dr hab. Marek Lassak
Stanowisko:  profesor zwyczajny UTP,
tel.: 52 340 86 46
gabinet:  203 (bud.2.7)

Research papers:

  1. M. Lassak, On Helly’s dimensions of the product of metric spaces, Mat. Issled. 36 (1975), 159-167.
  2. M. Lassak, V. P. Soltan, A classification of metric spaces from the view-point of d-convexity, Mat. Issled. 37 (1975), 90-106.
  3. M. Lassak, Helly’s and Caratheodory’s dimensions of finite dimensional normed spaces, Mat. Issled. 37 (1975), 107-114.
  4. M. Lassak, On independence of points of a metric space, Fund. Math. 96 (1977), 53-66.
  5. M. Lassak, On metric B-convexity for which diameters of any set and its hull are equal, Bull. Pol. Ac., Math. 25 (1977), 969-975.
  6. M. Lassak, Some properties of B-convexity in Minkowski-Banach space, Bull. Pol. Ac., Math. 27 (1979), 97-106.
  7. M. Lassak, Caratheodory’s and Helly’s dimensions of products of convexity structures, Colloq. Math. 46 (1982), 213-225.
  8. M. Lassak, Superior estimation of Caratheodory’s dimension for n-cell convexity, Colloq. Math. 46 (1982), 227-232.
  9. M. Lassak, Some connections between B-convexity and d-convexity, Demonstratio Math. 15 (1982), 261-270.
  10. M. Lassak, An estimate concerning Borsuk’s partition problem, Bull. Pol. Ac., Math. 30 (1982), 449-451.
  11. M. Lassak, The rank of product closure systems, Arch. Math. 40 (1983), 186-191.
  12. M. Lassak, Convex half-spaces, Fund. Math. 120 (1984), 7-13.
  13. M. Lassak, Families of convex sets closed under intersections, homotheties and uniting increasing sequences of sets, Fund. Math. 120 (1984), 15-40.
  14. M. Lassak, Partition of sets of three dimensional Euclidean space into subsets of two times less diameters, Demonstratio Math. 17 (1984), 355-361.
  15. M. Lassak, Solution of Hadwiger’s covering problem for centrally symmetric convex bodies in E3, J. London Math. Soc.(2) 30 (1984), 501-511.
  16. M. Lassak, Terminal subsets of convex sets in finite-dimensional real normed spaces, Colloq. Math. 50 (1985), 249-255.
  17. M. Dembiński, M. Lassak, Covering plane sets with sets of three times less diameter, Demonstratio Math. 56 (1985), 249-255.
  18. M. Lassak, Covering plane convex bodies with smaller homothetical copies, in Colloquia Mathematica Societatis Janos Bolyai, Vol. 48, „Intuitive Geometry”, 1985, p. 331-337.
  19. M. Lassak, Relative extreme subsets, Compositio Math. 56 (1985), 233-236.
  20. M. Lassak, A general notion of extreme subset, Compositio Math. 57 (1986), 61-72.
  21. M. Lassak, A. Prószyński, Translate-inclusive sets, orderings and convex half-spaces, Bull. Pol. Ac., Math. 34 (1986), 195-201.
  22. M. Lassak, Covering a plane convex body by four homothetical copies with the smallest positive ratio, Geom. Dedicata 21 (1986), 151-167.
  23. M. Lassak, A. Prószyński, Algebraic and geometric approach to the classification of semispaces, Math. Scand. 61 (1987), 204-212.
  24. M. Lassak, Covering the boundary of a convex set by tiles, Proc. Amer. Math. Soc. 104 (1988), 269-272.
  25. P. Gritzmann, M. Lassak, Estimates for the minimal width of polytopes inscribed in convex bodies, Discrete Comput. Geom. 4 (1989), 627-635.
  26. M. Lassak, Approximation of plane convex bodies by centrally symmetric bodies, J. London Math. Soc.(2) 40 (1989), 369-377.
  27. M. Lassak, Reduced convex bodies in the plane, Israel J. Math. 70 (1990), 365-379.
  28. M. Lassak, J. Zhang, An on-line potato-sack theorem, Discrete Comput. Geom. 6 (1991), 1-7.
  29. M. Lassak, Approximation of convex bodies by parallelotopes, Bull. Pol. Ac., Math. 39 (1991), 219-223.
  30. M. Lassak, Approximation of convex bodies by triangles, Proc. Amer. Math. Soc. 115 (1992), 207-210.
  31. M. Lassak, On the Banach-Mazur distance between convex bodies, J. Geom. 44 (1992), 11-12.
  32. M. Lassak, Approximation of convex bodies by rectangles, Geom. Dedicata 47 (1993), 111-117.
  33. M. Lassak, E. Vasarhelyi, Covering a plane convex body with negative homothetical copies, Stud. Sci. Math. Hung. 28 (1993), 375-378.
  34. M. Lassak, Estimation of the volume of parallelotopes contained in convex bodies, Bull. Pol. Ac.: Math. 41 (1993), 349-353.
  35. M. Lassak, On five points in a plane convex body pairwise in at least unit relative distances, Coll. Math. Soc. Janos Bolyai 63 (1994), 245-247.
  36. J. Januszewski, M. Lassak, On-line covering the unit cube by cubes, Discrete Comput. Geom. 12 (1994), 433-438.
  37. J. Januszewski, M. Lassak, On-line covering by boxes and by convex bodies, Bull. Pol. Ac.: Math. 42 (1994), 69-76.
  38. J. Januszewski, M. Lassak, On-line covering the unit square by squares and the three-dimensional unit cube by cubes, Demonstratio Math. 28 (1995), 143-149.
  39. M. Lassak, On-line covering a box by cubes, Beitr. Algebra Geom. 36 (1995), 1-7.
  40. K. Doliwka, M. Lassak, On-relatively short and long sides of convex pentagons, Geom. Dedicata 56 (1995), 221-224.
  41. J. Januszewski, M. Lassak, Efficient on-line covering of large cubes by convex bodies of diameters at most one, Bull. Pol. Ac.: Math. 43 (1995), 305-315.
  42. J. Januszewski, M. Lassak, G. Rote, G. Woeginger, On-line q-adic covering by the method of the n-th segment and its application to on-line covering by cubes, Beitr. Algebra Geom. 37 (1996), 51-65.
  43. J.  Januszewski, M. Lassak, G. Rote, G. Woeginger, Solution of Problem 74, Math. Semesterber, 43 (1996),  94-100.
  44. M. Lassak, Illumination of three-dimensional convex bodies of constant width,  Proceedings of 4-th International Congress of Geometry, Thessaloniki, 1996, 246-250.
  45. J. Januszewski, M. Lassak, On-line packing sequences of cubes in the unit cube,  Geom. Dedicata, 62 (1997), 285-293.
  46. M. Lassak, On-line packing sequences of segments, cubes and boxes, Beitr. Algebra Geom., 38 (1997), 377-384.
  47. M. Lassak, On-line potato-sack algorithm efficient for packing into small boxes, Period. Math. Hungar., 34 (1997), 105-110.
  48. M. Lassak, A survey of algorithms for on-line packing and covering by sequences of convex bodies, Bolyai Society Mathematical Studies (published in collaboration with American Mathematical Society) 6 (1997), 129-157.
  49. M. Lassak, Approximation of convex bodies by centrally-symmetric bodies, Geom. Dedicata, 72 (1998), 63-68.
  50. M. Lassak, Covering a three-dimensional convex body by smaller homothetic copies, Beitr. Algebra Geom., 39 (1998), 259-262.
  51. M. Lassak, The Auerbach-Banach-Mazur-Ulam problem on the packing of a potatoe sack, Wiadom. Mat. 34 (1998), 45-59.
  52. M. Lassak, Covering a convex body by negative homothetic copies, Deutsche Mathematiker-Verenigung, Jahrestagung, Mainz (1999), 236-237.
  53. M. Lassak, Parallelotopes of maximum volume in a simplex, Discrete Comput. Geom., 21 (1999), 449-462.
  54. M. Lassak, Combinatorial and geometric problems on approximation of a set by a triangle, Kolloquium uber Kombinatorik: Diskrete Mathematik, Braunschweig (1999).
  55. M. Lassak, On large parallelotopes in a simplex and on generalized Banach-Mazur distance, Extracta Math., 14 (1999), 85.
  56. J. Januszewski, M. Lassak, Covering a convex body by its negative homothetic copies, Pacific J. Math., 197 (2001), p. 43-51.
  57. M. Lassak, Relationships between widths of a convex body and of an inscribed parallelotope, Bull. Austral. Math. Soc., 63 (2001), 133-140.
  58. P. Brass, M. Lassak, Problems on approximation by triangles, Geombinatorics, 10 (2001), 103-115.
  59. M. Lassak, Approximation of convex bodies by axially symmetric bodies, Proc. Amer. Math. Soc., 130 (2002), 3075-3084.
  60. M. Lassak, On-line algorithms for q-adic covering of the unit interval and for covering a cube by cubes, Beitr. Algebra Geom., 43 (2002), 537-549.
  61. M. Lassak, Affine-regular hexagons of extreme areas inscribed in a centrally symmetric convex body, Adv. Geom. 3 (2003), 45-51.
  62. J. Januszewski, M. Lassak, On-line 2-adic covering of the unit square by boxes, Pure and Applied Mathematics 253 (2003), 553-560.
  63. M. Lassak, On the smallest disk containing a planar reduced convex body, Arch. Math., 80 (2003), 553-560.
  64. J. Januszewski, M. Lassak, On-line covering of the unit cube by boxes and by convex bodies, Bull. Pol. Ac.: Math., 51 (2003), 309-317.
  65. Z. Langi, M. Lassak, On four points of a convex body in large relative distance, Geombinatorics, 12 (2003), 184-189.
  66. Z. Langi, M. Lassak, Relative distance and packing a body by homothetical copies, Geombinatorics, 13 (2003), 29-40.
  67. E. Fabińska, M. Lassak, Large equilateral triangle in positive or negative orientation inscribed in the Minkowski unit disk, Studies of the University of Zilina, Math. Series 16 (2003) (Proceedings of Conference on Geometry and Graph Theory, \v Zilina, 2003), 19-24.
  68. M. Lassak, On relatively equilateral polygons inscribed in a convex body, Publicationes Math. 65 (2004), 133-148
  69. E. Fabińska, M. Lassak, Large equilateral triangles inscribed in the unit disk of Minkowski plane, Beitr. Algebra Geom. 45 (2004), 517-525.
  70. M. Lassak, H. Martini, Reduced bodies in Minkowski space, Acta Mathematica Hungarica, 106 (2005), 17-26.
  71. M. Lassak, Packing a planar convex body with three homothetical copies and inscribing relatively equilateral triangles, Adv. Geom., 5 (2005), 325-332.
  72. M. Lassak, Area of reduced polygons, Publicationes Math., 67 (2005), 349-354.
  73. M. Lassak, Packing an n-dimensional convex body by n+1 homothetical copies, Rev. Roumaine Math. Pures Appl., 51 (2006), 43-47.
  74. M. Lassak, Characterizations of reduced polytopes in finite-dimensional normed spaces, Beitr. Algebra Geom., 47 (2006), 559-566.
  75. E. Fabińska, M. Lassak, Reduced bodies in normed planes, Israel J. Math., 161 (2007), 75-88.
  76. M. Lassak, Banach-Mazur distance of planar bodies, Aequationes Math.,  74 (2007), 282-286.
  77. M. Lassak, Banach-Mazur distance of central sections of a centrally symmetric convex body, Beitr. Algebra Geom., 49 (2008), 243-246.
  78. M. Lassak, J.Ściesińska, Packing a triangle with positive homothetical copies, Stud. Sci. Math. Hungar., 45 (2008), 419-432.
  79. M. Lassak, M. Nowicka, Minimum-area axially symmetric convex bodies containing a triangle and its measure of axial symmetry, Beitr. Algebra Geom. 50 (2009), 541-554.
  80.  E. Fabińska, M. Lassak, Large triangles contained in the unit disk of Minkowski plane, J. Geom. 95 (2009), 31-39.
  81. M. Lassak, Simplices of maximum volume contained in the unit ball of a normed space, Publicationes Math. 77 (2010), 31-39.
  82. M. Lassak, M. Nowicka, A measure of axial symmetry of centrally symmetric convex bodies, Colloq. Math. 121 (2010), 295-306.
  83. M. Lassak, H. Martini, Reduced convex bodies in Euclidean space – a survey , Expositiones Mathematicae 29 (2011), 204-219.
  84. M. Lassak, Approximation of convex bodies by inscribed simplices of maximum volume, Beitr. Algebra Geom. 52 (2011), 389-394.
  85. M. Lassak, Approximation of bodies of constant width and reduced bodies in a normed plane , J. Convex Analysis 19 (2012), No. 3. 865-874.
  86. M. Lassak, H. Martini, M. Spirova, On translative coverings of convex bodies, Rocky Mountain Journal of Mathematics 44 (2014), No. 4, 1281-1299.
  87. M. Lassak, Banach-Mazur distance between convex quadrangles, Demonstratio Math. 47 (2014), No. 4, 889-993.
  88. M. Lassak, H. Martini, Reduced convex bodies in finite-dimensional normed spaces – a survey, Results Math. 66 (2014), No. 3-4, 405-426.
  89. M. Lassak,  Reduced spherical polygons, Colloq. Math. 138 (2015), No 2, 205-216.
  90. M. Lassak, Width of spherical convex bodies, Aequationes Math. 89 (2015), No. 3, 555-567.
  91. M. Lassak, Approximation of convex bodies by polytopes with respect to minimal width and diameter, Colloq. Math. 149 (2017), No. 1, 21-32, DOI: 10.4064/cm6856-7-2016 (see also arXiv:1703.10110).
  92. M. Lassak, M. Musielak, Reduced spherical convex bodies , Bull. Pol. Ac. Math. 66 (2018), No 1, 87-97.
  93. M. Lassak, M. Musielak, Spherical convex bodies of constant width, Aequationes Math. 92 (2018), 627–640, also published online, (see also arXiv:1801.01161v1).
  94. M. Lassak, M. Musielak, Diameter of reduced spherical convex bodies, Fasciculi Math. 61 (2018), 83–88, (at see the preprint, as well).
  95. M. Lassak, Diameter, width and thickness of spherical reduced convex bodies with an application to Wulff shapes, Beitraege Algebra Geometry  61 (2020), 369–379. Also see the preprint at
  96. M. Lassak, When is a spherical body of constant diameter of constant width? Aequationes Mathematicae 94 (2020), 393–400. See also the preprint
  97. M. Lassak, Complete spherical convex bodies, Journal of Geometry, (to appear). Temporarily see the preprint

Other publications:

  1. M. Lassak, Zbiory o stałej szerokości, Delta 84 (1980), 6-7.
  2. M. Lassak, Wokół słynnego problemu Borsuka o podziale, Delta 104 (1982), 6-10.
  3. M. Lassak, H. Martini, Przypuszczenie Hadwigera o pokryciu ciał wypukłych zmniejszonymi obrazami jednokładnymi, Delta 159 (1987), 4-5.
  4. M. Lassak, H. Martini, Ein bekanntes geometrisches Problem, Alpha 22 (1988), 104-105.
  5. M. Lassak, Contributed Problem No. 12., Polytopes — Abstract, Convex and Computational, NATO ASI Series, Ser. C, Vol. 440, Kluwer, Dordrecht et. al., 1994, p. 495.
  6. M. Lassak, Contributed Problem No. 13. W: Polytopes — Abstract, Convex and Computational, NATO ASI Series, Ser. C, Vol. 440, Kluwer, Dordrecht et. al., 1994, p. 495.
  7. M. Lassak, Zagadnienie Auerbacha-Banacha-Mazura-Ulama pakowania worka ziemniaków, Wiadomości Matematyczne 34 (1998), 49-59.

Books and notes for students:

  1. M. Lassak, Math 126 C, ASUW Publishing Lecture Notes, Seattle, 1987.
  2. M. Lassak, Matematyka dla Studiów Technicznych, wyd. XX, Wydawnictwo Supremum, 2018.
  3. M. Lassak, Matematyka dla Kierunków Ekonomia, Zarządzanie, Marketing, Bankowość, wyd. VIII, Wydawnictwo Supremum, 2011.
  4. M. Lassak, Zadania z Analizy Matematycznej, wyd. III, Wydawnictwo Wspierania Procesu Edukacji, Warszawa, 2003.

Materiały dla studentów 

EGZAMIN w auli AN: uprzejmie proszę aby zajmować miejsca tylko w ławkach o numerch nieparzystych. Kolumny wskażę studentom w pierwszej ławce, a pozostali winni zajmować miejsca w kolumnach za nimi co drugą ławkę. Należy przynieść DUŻĄ KARTKĘ  PODWÓJNĄ do części zadaniowe (plus ew. kartkę na brudnopis). Należy u góry podać imię, nazwisko, grupę, datę i numer pracy (ten sam co na formularzu do części teoretycznej). Kartek zszywanych mogę nie oceniać. O ile będą dwa zadania, to na pierwszej stronie (i ostatniej) należy rozwiązać Zadanie 1, a na odwrocie (czyli na stronach 2 i 3) Zadanie 2.  Wszystkie istotne obliczenia winny być w czystopisie. Można mieć jedną kartkę ze wzorami potrzebnymi do części zadaniowej.

Uprzejmie proszę o pozostawienie okryć wierzchnich w SZATNI.


Do egzaminu można przystąpić tylko gdy ma się ocenę co najmniej dostateczną z zaliczenia matematyki. Uprzejmie proszę położyć indeks na ławce w trakcie egzaminu.

Na egzaminie należy mieć ze sobą swój dowód osobisty.


Pytania egzaminacyjne (I semestr): 1, 2, 3, 4

Testy egzaminacyjne (I semestr): 1, 2, 3, 4, 5

Pytania egzaminacyjne ( II semestr).

Przypominam za informacją na wykładach, że na egzaminie można mieć jedną kartkę (ew. zapisana dwustronnie) ze wzorami z okładki książki (zgadzam się na ksero-kopię). Nie może być tu rozwiązanych przykładów. Mogą być też ew. skompilowane (np.kserograficznie) z fragmentów z książki. Ta kartka winna mieć nazwisko studenta.  Żadnych rzeczy nie pożyczamy. Nie można mieć przy sobie książki podczas egzaminu.

Zadania w czystopisie winny być rozwiązane całkowicie, aby nie było wątpliwości, że student sam wszystko obliczył. Wolno sporządzać brudnopisy, lecz ich nie będę zbierał.

Przy odpowiedzi na pytania teoretyczne punkty są tylko za odpowiedź na samo pytanie. Wszelkie dodatkowe informacje nie polepszają punktacji, więc szkoda czasu na ich dopisywanie. Np. gdyby było pytanie o definicję całki oznaczonej, to podawanie jej własności nie wpływa na ilość uzyskanych punktów (oczywiście poza sytuacją, gdyby tego wymagała część z gwiazdką).

Odpowiedź na pytanie teoretyczne nie musi być dokładnie jak w książce. Można podać ją własnymi słowami, byle poprawnie.


Oceny egzaminacyjne mogę wpisać do indeksów i kart dopiero, gdy będzie tam pozytywna ocena z zaliczenia z matematyki.


Podczas egzaminów i zaliczeń można mieć spis wzorów i standardowy kalkulator. Nie można mieć rozwiązanych przykładów ani tzw ściąg. Ewentualne telefony komórkowe mają być wyłączone i odłożone w miejsca niedostępne. Ewentualne torby winny być odstawione w miejsce niedostępne do sięgnięcia.

Do zdobycia 100 p. Minimum 50 p. gwarantuje zdanie egzaminu.

OCENY:  dost. od 50p,  dost+ od 60p,  db. od 70p,  db+ od 80 p, bdb. od 90 p.

Na egzaminie poprawkowym studenci otrzymują  bonus w zależności od ilości punktów zdobytych na egzaminie normalnym: bonus 15 p. za minimum 45 p. zdobytych na normalnym., bonus 12 p. za minimum 40 p.,  bonus 10 p. za minimum 35 p., bonus 8 p. za minimum 30 p., bonus 6p. za minimum 25 p. zdobytych na egzaminie normalnym.

OCENY NA EGZAMINIE POPRAWKOWYM:  dost. od 50p,  dost+ od 65p.,  db. od 80p.,  db+ od 90 p. (ta punktacja ze względu na przewidziane bonusy). Na poprawkowym do zdobycia 95p. z pisemnego oraz (dla tych, którzy zdobędą na pisemnym od 45p. do 49p.) jeszcze 5p. z ustnego.


Oto propozycje zadań do rozwiązania celem przygotowania się do egzaminu z I semestru. Poniżej podane numery wedle wydań 16-tego, 17-tego i 18-tego  (w większości zgodne z numerami z wcześniejszych wydań).  Zadania od 1 do 7 ze strony 136 (ew. bez ostatnich poleceń w zadaniach 1,2, 4 i 5). Zadania od 1 do 14, a także 25 i 26 ze stron 146 i 147.


Na egzaminie z II semestru dla Budownictwa będą pytania spośród 17-45, 54,55 oraz 58-63 z zestawu za II semestr. Do tego test i zadania.

Oto propozycje zadań do rozwiązania celem przygotowania się do egzaminu. Poniżej podane numery wedle wydań 16-tego, 17-tego i 18-tego  (w większości zgodne z numerami z wcześniejszych wydań).

LICZBY ZESPOLONE: z Rozdziału XXII zadania 1 (od f do n), 2, 3, 5, 7, 8, 9, 10.

RÓWNANIA ROŻNICZKOWE 1-GO RZĘDU: z Rozdziału XXIII zadania od 1 do 5 oraz te z zadań 7 i 8, które są typów 1-7 (czyli oprócz r.r. zupełnych).

RÓWNANIA RÓŻNICZKOWE LINIOWE: z Rozdziału XXIV zadania 1, 2 (a, b, d, e, f, u), 3 (a, b, c, d, e, f, h, j), 4, 5 (a, b, d, f, h, i, l, m, n, p, q, r, s), 6 (b, c,d, e). Na uzyskanie oceny dostatecznej na egzaminie normalnym 19 czerwca (tylko na nim i tylko od studentów obecnego I-go roku) nie będę wymagał równań niejednorodnych rzędów powyżej 2 (czyli z cz. D w książce), zatem umiejętności rozwiązywania zadań podobnch do powyższch 5 i 6.

                                           *   *   *   *   *   *   *   *   *

ZALICZENIA POPRAWKOWE. Należy przynieść dowód osobisty i po dwie podwójne kartki na czystopis (tylko takie kartki z rozwiązaniami będę zbierał).  Każda z tych kartek ma na początku mieć IMIĘ, NAZWISKO, grupę, datę i tytuł „KOLOKWIUM POPRAWKOWE Z MATEMATYKI”. Pełne rozwiązania zadań należy podać na tych kartkach we wskazanych przeze mnie miejscach. Ew. telefony komórkowe i torby maja być umieszczone w miejscach niedostępnych (na ławce za studentem lub przy ścianie auli). Można mieć tylko „naszą” książkę, jedną kartkę na brudnopis i kalkulator (nie może mieć on funkcji sporządzania wykresów oraz programów). Jak zawsze na kolokwiach nie wolno mieć przy sobie rozwiązanych przykładów. Każdy rodzaj „ściągania” powoduje ocenę niedostateczną. Okrycia wierzchnie należy zostawić w szatni. Należy zajmować wskazane przeze mnie miejsca tylko w rzędach o nieparzystych numerach.